| Catalog Number |
PR-41541-BAS |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that " around day 3 or 4 after a successful insertion, the midline starts leaking at the insertion site when saline/fluids are being pushed through.This is happening with 4 in patient and 1 outpatient.The line is removed when this issue happens.The vat had the opportunity to push saline through the removed midline and they noticed that the saline was coming out the distal end of the midline on an angle, almost out to the side.It's a single lumen so no side skives.They were using for hydration x 2 patients and antibiotics for others." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2026-00038, 9680794-2026-00039, 9680794-2026-00040, and 9680794-2026-00041.
Event or Problem Description
It was reported that " around day 3 or 4 after a successful insertion, the midline starts leaking at the insertion site when saline/fluids are being pushed through.This is happening with 4 in patient and 1 out patient.The line is removed when this issue happens.The vat had the opportunity to push saline through the removed midline and they noticed that the saline was coming out the distal end of the midline on an angle, almost out to the side.It's a single lumen so no side skives.They were using for hydration x 2 patients and antibiotics for others." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2026-00037, 9680794-2026-00038, 9680794-2026-00039, 9680794-2026-00040, and 9680794-2026-00041.
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.